# SDR SWAA2022071113841

- Difficulty date: May 31, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2022-305633 / [01] TOOL USED: DIGITAL CALIPER; P/N: 500-197-30 S/N: A18229508 DUE DATE: 29/SEP/22.;[02] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] JOB TASK COMPLETED.
